# SDR 2024FA0000375

- Difficulty date: May 17, 2024
- Submitted: May 21, 2024
- Operation: General aviation
- Aircraft: N803SD
- Make and model: Cessna 525B
- Aircraft serial: 0341
- Aircraft time: 7,574 hours, 5,586 cycles
- Engine: Wilint FJ443A
- Engine time: 7,338 hours, 5,378 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 69026
- Part serial: HW31258
- Condition: Damaged
- Location: Engine
- Part time: 7,338 hours, 5,378 cycles
- Component: Engine, Wilint, FJ443A
- Component part number: 67000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXHIBITED AN OIL LEAK WHICH WAS SUBSEQUENTLY TRACED TO A CRACK IN ENGINE GEARBOX HOUSING.   ENG OEM DIRECTED TROUBLESHOOTING INCLUDING A VIBRATION SURVEY GROUND-RUN, REVEALED ENG VIBRATION LEVELS BEYOND LIMITS IAW ICA.  ENGINE OEM.  BORESCOPE INSPECTION OF ENG COMPRESSOR SECTION, REVEALED DAMAGE TO THE HPC BLADES & 1 LIBERATED 3RD-STAGE INTERMEDIATE IPC ROTOR BLADE.  DISASSEMBLY OF ENGINE’S COMPRESSOR SECTION CONFIRMED 1 LIBERATED 3RD-STAGE IPC BLADE.   IPC ROTOR IS A THREE-STAGE AXIAL COMPRESSOR.  FURTHER DISASSEMBLY OF THE ENGINE REVEALED DOWNSTREAM SECONDARY DAMAGE TO HPC BLADES & OTHER ENG COMPONENTS.
